# SDR IPXA2020042454548

- Difficulty date: April 22, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724453123300
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGR/W T/E PANEL 672LB, O/B BONDING PLATE BENT AND STRUCTURE GOUGEDREFORMED BOND PLATE IAW SRM 51-26-00, FRABRICATED GOUGED STRUCTURE (ANGLE) ON VT MAE TRAVELER T20/1485327
